# SDR UPS09554725

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53612
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF D390227 FLOOR PANEL AT POS 11 HAS DENT AT FWD LT CORNER.  THIS IS A MAJOR REPAIR PER RCD NR 367.  FABRICATED NEW FLOOR PANEL PER EO B757-5320-9692-F.
